# SDR USAA2013062400040

- Difficulty date: June 5, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 33,595 hours, 22,531 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175601000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON FLOOR PANEL 261PF BETWEEN FR68 TO FR70 & BETWEEN Y1292 TO -Y1292.  REPLACED FLOOR PANEL 261PF IAW SRM 53-02-00, FIG 209 & IRM 9701, REV G.
